Commentarii Mathematici Helvetici

Full-Text PDF (466 KB) | Metadata | Table of Contents | CMH summary
Volume 72, Issue 1, 1997, pp. 30–51
DOI: 10.1007/PL00000365

Published online: 1997-03-31

A theory of cobordism for non-spherical links

Vincent Blanlœil[1] and Françoise Michel[2]

(1) Université de Strasbourg, France
(2) Université Paul Sabatier, Toulouse, France

No abstract available for this article.

No keywords available for this article.

Blanlœil Vincent, Michel Françoise: A theory of cobordism for non-spherical links. Comment. Math. Helv. 72 (1997), 30-51. doi: 10.1007/PL00000365